# SDR R61A2022122900782

- Difficulty date: December 1, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Aft Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT WASTE DOOR CORRODED. REPLACED AFT WASTE DOOR IAW AMM 53-03-60-440-801-A PN 170-86668-403. AC REMAINS IN YQG FOR COMPLETION.
